Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Painless red spots on penis head after intercourse. Is it safe trying cortisone cream?

Hello, Doctor, For the last few months I ve been occasionally getting flat red spots on the head of my penis immediately after intercourse. I wash and use lotion and the spots tend to scale over and flake off and eventually disappear after a few weeks. I ve been tested for most of the major STDs. The spots aren t painful, do not blister , and I have no other symptoms. Again, when they appear, they appear immediately after any kind of vigorous sex (vaginal, oral, even masturbation), or, if I already have a spot or two, the sex re-inflames them. I can t afford a dermatologist right now and it seems like Psoriasis from what I read... am I safe trying an OTC cortisone cream?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you are getting red spots on your glans repeatedly after sexual activity.
Most likely this is due to infection of the glans (Ballanitis) following dry vigorous sex or masturbation.
Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily and topical antibiotic ointment like Neosporin for local application..

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.
Dr.Patil.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor